# SDR AALA201807249002

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 28,789 hours, 11,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 50280
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING 2908 WORKCARD, LEFT HAND SIDE OF AIRCRAFT ROWS 12-30 LOWER AND UPPER EMERGENCY LIGHTS WENT OUT. REPLACED BATTERY PACK PAC5026 POSITION M1671 AS PER AMM 33-51-06. OPERATIONS CHECKS NORMAL.
